# SDR WRNA200200002

- Difficulty date: July 25, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Engine: Ge CF650C2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB NR 2 ENGINE BLEED VALVE REG FAULT LIGHT CAME ON.  TEMP INCREASE TO 230 DEGREES AND TEMP HI LIGHT CAME ON FOLLOWED BY A/C PACK FAULT LIGHT.  UNABLE TO CONTROL PRESSURIZATION DUE TO NR 1 BLEED VALVE CURRENTLY ON MEL (LOCKED OUT) NR 2 HP BLEED FAULT LIGHT CAME ON.  AIRCRAFT RETURNED TO AIRPORT.  FUEL DUMP PROCEDURES USED FOR LANDING WEIGHT AND AIRCRAFT RETURNED WITH NORMAL LANDING.  CLEARED BY ADJUSTING SPECIFIC GRAVITY PER 73-21-02.  RUN UP CHECKS COMPLIED WITH, AIRCRAFT RETURNED TO SERVICE.
